# SDR CA001017011

- Difficulty date: July 24, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 31081821
- Condition: Broken
- Location: T/E Of Blade
- Part time: 3,796 hours, 4,836 cycles
- Component: Turbine Module, Garrtt, 310355011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE REMOVED FOR HIGH TAXI AND GROUND IDLE SNAG.  DISASSEMBLY REVEALED NR 1 COMPRESSOR IMPELLER HAD A PIECE BROKEN OUT OF THE TRAILING EDGE OF 1 BLADE .085 INCH UP FROM THE PLATE .480 INCH FROM THE OUTER RIM OF THE PLATE. THE RESULTING DAMAGE DOWN STREAM FROM THE NR 1 IMPELLER IS EXTENSIVE.  IT CONSISTS OF 3101829 SHROUD, 3103496 DIFFUSER, 893482, NR 2 IMPELLER, 893384 DIFFUSER, 3102022 HOUSING, 3108164-2 NR 1 ROTOR, 3102106-10 NR 2 ROTOR, 3102655-2 NR 3 ROTOR, 3101513-17 STATOR, 3101515-6 STATOR, 5 OF 3101846 NOZZLE SEGMENTS, 12 OF 3103128 SHROUD SEGMENTS.  (X)
